# SDR AALA202312205176

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A320*
- Aircraft serial: 6035
- Aircraft time: 30,884 hours, 12,685 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE MESSAGE, FLIGHT ATTENDANTS REPORT LAVATORY E WITH  NO SUSPECTED SOURCE, 3 SECONDS THEN OUT, OCCURRED 2 TIMES IN FLIGHT. MAINTENANCE FOUND LAVATORY FILTERS CLOGGED, CLEANED FILTERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
